# SDR REXA97241

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ctot Panel
- Condition: Malfunctioned
- Location: Single
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF LEFT TORQUE INDICATION WOULD NOT SET AND ERRATIC INDICATIONS THEREAFTER.  REMOVED AND REPLACED CTOT PANEL.  PERFORMED FUNCTIONAL CHECK OF CTOT, NO FURTHER DEFECTS NOTED.  (M)
